International Journal of Computer Applications
Foundation of Computer Science (FCS), NY, USA
|
Volume 124 - Issue 3 |
Published: August 2015 |
Authors: A.A.M. Hassan, S.A. Hoda Ibrahim, Mohamed G.M. Ibrahim |
![]() |
A.A.M. Hassan, S.A. Hoda Ibrahim, Mohamed G.M. Ibrahim . Numerical Solution of a System SEIR Nonlinear ODEs by Runge-Kutta Fourth Order Method. International Journal of Computer Applications. 124, 3 (August 2015), 1-6. DOI=10.5120/ijca2015903852
@article{ 10.5120/ijca2015903852, author = { A.A.M. Hassan,S.A. Hoda Ibrahim,Mohamed G.M. Ibrahim }, title = { Numerical Solution of a System SEIR Nonlinear ODEs by Runge-Kutta Fourth Order Method }, journal = { International Journal of Computer Applications }, year = { 2015 }, volume = { 124 }, number = { 3 }, pages = { 1-6 }, doi = { 10.5120/ijca2015903852 }, publisher = { Foundation of Computer Science (FCS), NY, USA } }
%0 Journal Article %D 2015 %A A.A.M. Hassan %A S.A. Hoda Ibrahim %A Mohamed G.M. Ibrahim %T Numerical Solution of a System SEIR Nonlinear ODEs by Runge-Kutta Fourth Order Method%T %J International Journal of Computer Applications %V 124 %N 3 %P 1-6 %R 10.5120/ijca2015903852 %I Foundation of Computer Science (FCS), NY, USA
In this paper, we introduce the numerical solution of the system of SEIR nonlinear ordinary differential equations, which are studied the effect of vaccine on the HIV (Human Immunology virus). We obtained the numerical solutions on stable manifolds by Runge-Kutta fourth order method.